# SDR QXEA200600819

- Difficulty date: March 23, 2006
- Submitted: March 31, 2006
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 10,548 hours, 7,616 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CAPTAIN SIDE CONSOLE FLOOD LIGHT TURNED ON SMOKE CAME FROM AREA OF LIGHT FIXTURE.  SMOKE ACCOMPANIED BY ODOR OF BURNING ELECTRICAL INSULATION.  SMOKE STOPPED WHEN FLOODLIGHT RHEOSTAT TURNED ALL THE WAY DOWN. INSPECTED & FOUND CAPTAINS SIDE FWD FLOOD LIGHT TO BE SOURCE OF BURNING ODOR.  REMOVED LIGHT ASSY & INSPECTED SURROUNDING AREA FOR DAMAGE TO WIRING, NO DEFECTS NOTED.  ISOLATED DAMAGE JUST TO SOCKET ASSY. REINSTALLED FLOOD LIGHT ASSY & DEACTIVATED FLOOD LIGHT ASSY PULLING & COLLARING U2 CB. NO FIRE OR SPARKS REPORTED.  ALL INSTRUMENT FLOOD LIGHTING INOP.  R & R CAPTAINS SIDE CONSOLE FLOOD LIGHT ASSY. OPS CHECK GOOD.  R & R CAPTAINS LIGHTNING CONTROL PANEL. OPS CHECK GOOD.  CLEARS RSI NR 355795.  ACFT RTS.
